# SDR SWAA2024052980592

- Difficulty date: April 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B #5 FLAP TRACK PANEL 3194CR; ELONGATED FASTENER HOLES NOTED.     APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #194CB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-D-G.   APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #194CR IAW SRM 51-70-04-2R-9 PARAG 4-D-G.
